# SDR P5CA2021053100212

- Difficulty date: June 1, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 21,068 hours, 5,500 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Indication
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FAULT: WARNING A LEFT (OR RIGHT) FAV CLOSED AND OPEN SWITCHES DISAGREE.( PERFORMED TROUBLE SHOUTING IAW FIM 36-10.  FAULT TREE 835. OP CHECK FOUND NORMAL.
